Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Maculopapular rash on body, taken Medrol. Help

Hi. i m having severe maculopapupar rash all over my body except face, onset of it can be any time of day. Once it starts, it spreads all over the body. Have taken Medrol , Antihistaminic for 2 wks, gets relief at that time but no permanent relief. Mostly it starts in the evening. Every day one episode occurs.Kindly help me !!
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting the qwery.
Maculopapular rash can be due to previous drug allergy or viral exanthem etc.
Proper dermatological evaluation is necessary to diagnose the root cause of the rash. It can be also due to some offending allergens or contagious like scabies.
Continue with antiallergic tablets and start proper medications after consultation.
Hope for speedy recovery.
Dr Sandeep
Answered: Mon, 2 Sep 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor